# SDR SWAA2021091408422

- Difficulty date: August 17, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,600 hours, 27,306 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 450a-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; LIGHT CORROSION AROUND NUTPLATES ON RIGHT TRANSITION ANGLE STA 500-8 TO 4500A ; / [01] REMOVED CORROSION ON RH TRANSITION ANGLE AT STA 500-500A AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-1A-2.; [02] REMOVED AND REPLACED ANGLE PART # 143A8126U31ATSMR0 PER SRM 51-10-02. PART TO BE REINSTALLED ON TASK CARD TTG8Q004EGUK; [03] C/W
